Some coupled coincidence point results under c-distance in cone metric spaces

Rakesh Batra, Sachin Vashistha

Abstract


A new concept of c-distance in cone metric space has been introduced recently in 2011. Many results in the area of fixed point theory have been proved by different authors using c-distance. In this paper we extend and generalize some coupled coincidence point theorems using functions of two variables taking values in [0,1) as coefficients in various contractive conditions.


Full Text: PDF

Published: 2013-07-25

How to Cite this Article:

Rakesh Batra, Sachin Vashistha, Some coupled coincidence point results under c-distance in cone metric spaces, Engineering Mathematics Letters, Vol 2 (2013), 90-114

Copyright © 2013 Rakesh Batra, Sachin Vashistha. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Engineering Mathematics Letters

ISSN 2049-9337

Editorial Office: office@scik.org

Copyright ©2019 SCIK Publishing Corporation. All rights reserved.